Uniformly (B,Lambda) Invariant Statistical Convergence


Savaş R.

4th International Conferance on Computational Mathematics and Engineering Sciences (CMES - 2019), Springer Nature Switzerland AG 2020, vol.1, pp.1-6, 2020 (Refereed Journals of Other Institutions)

  • Publication Type: Article / Article
  • Volume: 1
  • Publication Date: 2020
  • Doi Number: 10.100007/978-3-030-39112-6_27
  • Title of Journal : 4th International Conferance on Computational Mathematics and Engineering Sciences (CMES - 2019), Springer Nature Switzerland AG 2020
  • Page Numbers: pp.1-6

Abstract

 In the present chapter, we consider some properties of uniformly (B, λ )-invariantstatisticallyconvergentwhichisdefinedusingthe ϕ -functionand invariant mean. Also we prove some inclusion theorems.